# SDR CA130807005

- Difficulty date: August 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 10,836 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seal
- Part number: 3004085
- Condition: Degraded
- Location: Fcu
- Part time: 4,502 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) OIL PRESSURE LOSS DURING FLIGHT.  UPON INSPECTION CARRIER, OIL SEAL, FCU DRIVE FOUND DEGRADED OIL THEN STARTED FLOWING OVERBOARD.
